List of citations in Numdam for : The Hamilton-Cartan formalism in the calculus of variations

Annales de l'Institut Fourier, Volume 23 (1973) no. 1, p. 203-267

Muñoz Masqué, Jaime; Rosado María, M. Eugenia

Rendiconti del Seminario Matematico della Università di Padova, Volume 120 (2008), p. 1-28


Mangiarotti, L.; Modugno, M.

Annales de l'I.H.P. Physique théorique, Volume 39 (1983) no. 1, p. 29-43

Mangiarotti, L.; Modugno, Marco

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 5 (1983) no. 2, p. 171-198

Francaviglia, Mauro; Krupka, Demeter

Annales de l'I.H.P. Physique théorique, Volume 37 (1982) no. 3, p. 295-315

Bauderon, Michel

Annales de l'I.H.P. Physique théorique, Volume 36 (1982) no. 2, p. 159-179

Modugno, Marco; Ragionieri, Rodolfo; Stefani, Gianna

Annales de l'I.H.P. Physique théorique, Volume 34 (1981) no. 4, p. 465-493

Goldschmidt, Hubert

Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Volume 15 (1973), Talk no. 5, 14 p.